MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, CONVEX 9X26; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, CONVEX 9X26; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 197809026C
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported that the interbody cage retropulsed.Did the patient experience a post-op device malfunction? unknown.Did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? unknown.Did the patient require revision surgery or hardware removal? unknown.Patient status/ outcome / consequences? unknown.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Is the patient part of a clinical study? unknown.(b)(4).By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst: true.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).

Brand Name
CONCORDE LIFT, CONVEX 9X26
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8484320
Report Number1526439-2019-51506
Device Sequence Number1761479
Product Code MAX
UDI-Device Identifier10705034531526
UDI-Public10705034531526
Combination Product (Y/N)N
PMA/510(K) Number
K171425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number197809026C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2019
Supplement Date Received by Manufacturer04/17/2019
05/17/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date04/24/2019
05/24/2019
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1225-2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;